Quelques problèmes d'Hydrodynamique générale

Emile Jouguet

Journal de Mathématiques Pures et Appliquées (1920)

  • Volume: 3, page 1-64
  • ISSN: 0021-7874

How to cite


Emile Jouguet. "Quelques problèmes d'Hydrodynamique générale." Journal de Mathématiques Pures et Appliquées 3 (1920): 1-64. <http://eudml.org/doc/235728>.

author = {Emile Jouguet},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {1-64},
title = {Quelques problèmes d'Hydrodynamique générale},
url = {http://eudml.org/doc/235728},
volume = {3},
year = {1920},

AU - Emile Jouguet
TI - Quelques problèmes d'Hydrodynamique générale
JO - Journal de Mathématiques Pures et Appliquées
PY - 1920
VL - 3
SP - 1
EP - 64
LA - fre
UR - http://eudml.org/doc/235728
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.